Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Giddiness, feeling of getting pushed. Taking Alpha dopa and Metosartan for hypertension and diabetes. Alternative?

I have diabetes for more than 14 years and hypertension for around 3 years. I take Minipress XL 5, Alpha Dopa, Metosartan 50 and calcigard in the night, Metosartan 50 and calcigard in the morning and Alpha Dopa in the afternoon. Now, I often experience giddiness and feel like someone pushing me. Kindly suggest an alternative medicine for me. Thanks.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

The drugs that you have mentioned are anti-hypertensive drugs and supplementary calcium.
No where have you mentioned any anti hypoglycaemic- OHGs (drug reducing blood sugar levels).
Kindly, ensure that you are taking OHGs.

The giddiness that you are experiencing can be due to various causes. However, in face of diabetes, hypoglycaenia is the first possibility.
Diabetes is also known to cause autonomic neuropathy so other neurological symptoms can also arise like tingling sensation in extremeties etc.

So, I advice you first to get blood glucose levels done.
In case it is normal the drug Metosartan may have side effects like nausea, stomach ache, dizziness.
If the symptoms remain then its dose can be decreased after optimal control of your bp.
You have to visit your family physician and get your bp checked regularly.

Thanks and take care
Dr Shailja P Wahal
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions